# SDR SWAA002137

- Difficulty date: October 25, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2K6
- Aircraft serial: 22340
- Aircraft time: 58,470 hours, 57,103 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Out Of Position
- Location: Escape Slide
- Component: Slide
- Component part number: D31354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY EMERGENCY EVAC SLIDE PRESS INDICATOR OUT OF VIEW.  REPOSITIONED SLIDE ASSY PER MM.
